# SDR AALA20060428

- Difficulty date: July 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY PATH LIGHTS ON LEFT SIDE OF FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK AT M735 AND MODULE FOR INOPERATIVE EMERGENCY PATH LIGHTS ON LEFT SIDE OF FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
